# SDR ASAA0110632

- Difficulty date: October 28, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Part number: 60605001
- Condition: Lack Of Lube
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - CREW REPORTED AIRSTAIR CONTROL HANDLE BINDING AND DIFFICULT TO OPERATE.  LUBRICATED MECHANISM, THEN OPS CHECKED GOOD.  (M)
